# SDR FJTA201801318102

- Difficulty date: January 27, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N810JH
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- Aircraft time: 24,476 hours, 29,757 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 622800200
- Condition: Shorted
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH  AND SELECTING THE GEAR DOWN,  UNABLE TO DETERMINE IF THE GEAR WAS DOWN.  FLEW A LOW APPROACH AND THE TOWER STATED APPEARED TO BE DOWN. DECLARED AN EMERGENCY.  FOLLOWED CHECKLIST PROCEDURES AND WAS ABLE TO DETERMINE THE GEAR CONTROL CIRCUIT BREAKER WAS TRIPPED. RESET CORRECTED THE CONDITION AND WERE ABLE TO LAND NORMALLY.  ON TAKEOFF THE GEAR DID NOT GO UP WHEN SELECTED UP UNTIL REACHING OVER 2,000 FEET. THE LEFT GEAR LIGHT TOOK EVEN LONGER TO EXTINGUISH.    MAINTENANCE TROUBLESHOT THE AIRCRAFT AND REPLACED THE RIGHT UPLOCK SWITCH.  PERFORMED GROUND OPERATIONAL CHECK.  PERFORMED A FUNCTIONAL CHECK FLIGHT IN WHICH THE GEAR WAS SWUNG APPROXIMATELY 50 TIMES.  OPERATIONAL CHECK WAS SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
